Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

Flucold 2Mg/500Mg/10Mg Tablet Health Feed

Please suggest. Can I give paracetamol phenylephrine hydrochloride and chlorpheniramine maleate syrup to 2 year old baby.

DCH, MBBS
Pediatrician, Pune
Please suggest. Can I give paracetamol phenylephrine hydrochloride and chlorpheniramine maleate syrup to 2 year old b...
Hello, Yes, you can give but please consult a nearby Pediatrician for other co conditions to your baby. Regards.
1 person found this helpful
Submit FeedbackFeedback

Hi can I give paracetamol phenylephrine hydrochloride chlorpheniramine maleate drops to my 81 days ol baby suffering from cold?

MBBS, MS - General Surgery, M. Ch. (Peadiatric Surgery), Diploma in Hospital Administration, Fellowship of Association of Surgeons of India
Pediatrician, Mumbai
Hi can I give paracetamol phenylephrine hydrochloride chlorpheniramine maleate drops to my 81 days ol baby suffering ...
You can. The point is why would you want to give medicine for cold. Cold is a viral infection which will go away on it’s own. Allow your child’s immunity to fight it. It will improve her resistance to such common infections. Use medication only if she is in genuine discomfort or developed a fever.
1 person found this helpful
Submit FeedbackFeedback

I am suffering from cough from a week. I consulted a doctor who prescribed me with paracetamol phenylephrine hydrochloride chlorpheniramine maleate tablets and Eficin Z due to which I am having acute loose motions. What should I do?

Dr.Pulak Mukherjee 91% (12388ratings)
BHMS
Homeopath, Hooghly
Take honey in warm water, take ginger juice, gurgle with laung, with this you need proper homoeopathic treatment to cure your problem, Soo you can contact me through Lybrate in private consultation.
Submit FeedbackFeedback

Can I take sinarest [ chlorpheniramine maleate (2 mg)+ paracetamol (500 mg)+ phenylephrine (10 mg) ] and amoxicillin trihydrate ip capsules combined? I have having fever with little bit cough and body ache.

Dr.Rahul K Choudhary 90% (96ratings)
General Physician, Darbhanga
Can I take sinarest [
chlorpheniramine maleate (2 mg)+ paracetamol (500 mg)+ phenylephrine (10 mg) ] and amoxicillin ...
Your symptoms might be of covid so it will be wise to get yourself checked and start medication. Sinarest can be taken twice daily along with amoxicillin. But make sure you get yourself tested. For a more focused care you can contact me through the text option.
Submit FeedbackFeedback

My son aged 14 prescribed solvin cold with dolo 650. Both contains paracetamol. Will it be overdose as both the table contains paracetamol? Is it mistakenly prescribed?

Dr.Jayvirsinh Chauhan 94% (33886ratings)
MD - Homeopathy, BHMS
Homeopathy Doctor, Vadodara
My son aged 14 prescribed solvin cold with dolo 650. Both contains paracetamol. Will it be overdose as both the table...
Yes it is an overdose if he is below 50 kg weight better take homoeopathic treatment. Minimum medicine maximum effect. You can consult me at Lybrate for homoeopathic treatment.
Submit FeedbackFeedback

I am on ibset 5 mg daily, can I take anticold tab (paracetamol+ phenylephrine+ cpm)

Dr.Prakhar Singh 93% (8190ratings)
MBBS, Basic Life Support (B.L.S), Advanced Cardiac Life Support, Fellow of Academy of General Education (FAGE)
General Physician, Delhi
I am on ibset 5 mg daily, can I take anticold tab (paracetamol+ phenylephrine+ cpm)
Anticold tablet is an antihistamine which works by blocking the action of histamine in the body. It is used for relieving symptoms of sinus pressure, sinus congestion, runny nose, itching of the throat and nose, watery eyes, and sneezing due to upper respiratory infections, hay fever and allergies. You are advised to not use this medicine if you are allergic to it. Proper consultation is required before consuming any random medication.
Submit FeedbackFeedback

My son is of age of 1 year and 2 month yesterday he had passed 12 to 14 times stool since morning after that I had given enterogermina then the frequency of passing stool has became 4 times today but from yesterday mid night he had fever and I had given a syrup of salt paracetamol125 mg, phenylephrine HCL5 mg &chlorpheniramine maleate 2 mg out of 5 ml then fever decreases but again and again fever is coming.

Dr.Anjana Kurmi 90% (297ratings)
BHMS
Homeopath, Rourkela
My son is of age of 1 year and 2 month yesterday he had passed 12 to 14 times stool since morning after that I had gi...
Hello. He had loose motions several time and fever so better to consult pediatric doctor in clinic. Doctor can examine and what tests are required or not he tell you better. As your son had loose motions and fever so there will be the chance of infection. So better to consult child specialist. Thank you.
Submit FeedbackFeedback

What are the symptoms of dengue? I have recurring fever and cold since 5 days. It gets healed but comes again? I have been taking some general medicine like Paracetamol and phenylephrine.

Dr.Shriganesh Diliprao Deshmukh 91% (5486ratings)
International Academy of Classical Homeopathy, BHMS
Homeopath, Pune
What are the symptoms of dengue? I have recurring fever and cold since 5 days. It gets healed but comes again?
I have...
Eup-per tinct 2 tims day Bell 3c 3tims a day for 4 days Chin-s12c as abov fer phos 12c sam abov inform me progres
Submit FeedbackFeedback

My baby is 5 months old. He is suffering with cold from 5 days. Can I use salbutamol 2.5mg nebuliser? I have given paracetamol, phenylephrine, cpm combination with advice of pediatrition.?

Dr.Shripad Kulkarni 91% (1023ratings)
M.D.( Pediatrics), DCH
Pediatrician,
My baby is 5 months old. He is suffering with cold from 5 days. Can I use salbutamol 2.5mg nebuliser? I have given pa...
No it is not necessary unless child is wheezing. Wait for day or two, if there is fever associated with cough and cold see paediatrician again.
2 people found this helpful
Submit FeedbackFeedback